I am on Ortho Tri Cyclen Lo pill. I took Plan B last Friday (because I have was having diarrhea and wasn’t sure if the pill was being fully absorbed), and my placebo pills started on Sunday. I normally get my period on Tuesday and now it’s Wednesday morning and I haven’t gotten it yet. I am having cramping that started yesterday. Is my period delayed because of the Plan B? Shouldn’t it be out of my system by now or does it take a little longer?
Plan B is a huge dose of artificial hormone for your body to deal with. Some women find that they are still getting hormonal side effects, months down the line.
In my experience, it's been different each time I've used it (3 or 4 times over last 10 years). It very much depends on your body & menstrual cycle at the time you use it.
It's just a case of waiting for things to settle down.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Ortho Tri-Cyclen Lo - I took my green placebo pills and got my period and now I'm on my fifth day if
Posted 25 Apr 2014 • 1 answer
Posted 8 Aug 2015 • 1 answer
Posted 22 Aug 2015 • 2 answers
Posted 31 Oct 2016 • 0 answers
Posted 12 Nov 2016 • 0 answers